# SDR USAA2011012590325

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 67,167 hours, 30,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 322
- Condition: Low Pressure
- Location: L2 Door
- Part time: 67,574 hours, 30,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 77 - SEA - EES - L-2 DOOR ASSIST BOTTLE CHARGE IS LOW.   MAINTENANCE SERVICED L-2 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
